Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 31, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Mar 27, 2021, 4:26 PM CDT. It took effect at Mar 28, 2021, 8:00 AM CDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2021, 4:26 PM CDT (21:26 UTC)
- In effect from
- Mar 28, 2021, 8:00 AM CDT
- Expired
- Mar 29, 2021, 1:00 PM CDT
- In force
- 29 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
076 WHUS74 KCRP 272126 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 426 PM CDT Sat Mar 27 2021 GMZ250-255-270-275-280530- /O.NEW.KCRP.SC.Y.0031.210328T1500Z-210329T0000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 426 PM CDT Sat Mar 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT SUNDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 8 feet expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 10 AM to 7 PM CDT Sunday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-280530- /O.NEW.KCRP.SC.Y.0031.210328T1500Z-210328T2100Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 426 PM CDT Sat Mar 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 4 PM CDT SUNDAY... * WHAT...North winds 20 to 25 knots and rough waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 10 AM to 4 PM CDT Sunday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
6 follow-up statements
958 WHUS74 KCRP 280246 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 946 PM CDT Sat Mar 27 2021 GMZ250-255-270-275-281100- /O.EXT.KCRP.SC.Y.0031.210328T1300Z-210329T0000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 946 PM CDT Sat Mar 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM TO 7 PM CDT SUNDAY... * WHAT...North winds around 25 knots with gusts between 30 and 35 knots with seas building to 5 to 8 feet. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 8 AM to 7 PM CDT Sunday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-281100- /O.EXT.KCRP.SC.Y.0031.210328T1300Z-210328T2100Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 946 PM CDT Sat Mar 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM TO 4 PM CDT SUNDAY... * WHAT...North winds 20 to 25 knots and rough waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 8 AM to 4 PM CDT Sunday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TMT
045 WHUS74 KCRP 280840 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 340 AM CDT Sun Mar 28 2021 GMZ270-275-282100- /O.EXT.KCRP.SC.Y.0031.210328T1300Z-210329T0600Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 340 AM CDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 1 AM CDT MONDAY... * WHAT...North winds around 25 knots with gusts between 30 and 35 knots with seas building to 5 to 8 feet. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 8 AM this morning to 1 AM CDT Monday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-282100- /O.EXT.KCRP.SC.Y.0031.210328T1300Z-210328T2300Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 340 AM CDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CDT THIS EVENING... * WHAT...North winds 20 to 25 knots with gusts to around 30 knots and rough waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 8 AM this morning to 6 PM CDT this evening. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-282100- /O.EXT.KCRP.SC.Y.0031.210328T1300Z-210329T0300Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 340 AM CDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 10 PM CDT THIS EVENING... * WHAT...North winds around 25 knots with gusts between 30 and 35 knots with seas building to 5 to 8 feet. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 8 AM this morning to 10 PM CDT this evening. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
671 WHUS74 KCRP 282120 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 420 PM CDT Sun Mar 28 2021 GMZ270-275-290530- /O.EXT.KCRP.SC.Y.0031.000000T0000Z-210329T1200Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 420 PM CDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY... * WHAT...Northeast winds 25 to 30 knots with seas 7 to 9 feet. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 7 AM CDT Monday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-282300- /O.CON.KCRP.SC.Y.0031.000000T0000Z-210328T2300Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 420 PM CDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...North winds 20 to 25 knots and rough waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 8 AM this morning to 6 PM CDT this evening. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-290300- /O.CON.KCRP.SC.Y.0031.000000T0000Z-210329T0300Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 420 PM CDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...North winds 20 to 25 knots with seas 5 to 7 feet. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 8 AM this morning to 10 PM CDT this evening. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
938 WHUS74 KCRP 290254 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 954 PM CDT Sun Mar 28 2021 GMZ250-255-290400- /O.EXP.KCRP.SC.Y.0031.000000T0000Z-210329T0300Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 954 PM CDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... North winds will range from 15 to 20 knots until around midnight. Mariners in small craft should exercise caution. $$ GMZ270-275-291100- /O.CON.KCRP.SC.Y.0031.000000T0000Z-210329T1200Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 954 PM CDT Sun Mar 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WHAT...North wind around 20 knots with seas 6 to 8 feet. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 7 AM CDT Monday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TMT
131 WHUS74 KCRP 290938 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 438 AM CDT Mon Mar 29 2021 GMZ270-275-291200- /O.CON.KCRP.SC.Y.0031.000000T0000Z-210329T1200Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 438 AM CDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...North wind around 20 knots with seas 5 to 7 feet. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 7 AM CDT today. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
920 WHUS74 KCRP 291131 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 631 AM CDT Mon Mar 29 2021 GMZ270-275-291800- /O.EXT.KCRP.SC.Y.0031.000000T0000Z-210329T1800Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 631 AM CDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Northeast wind around 20 knots with seas 5 to 7 feet. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 4:14 PM CDT, 12 minutes earlier.
Area forecast discussion, Mar 27, 4:14 PM CDT, 12 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Corpus Christi TX
414 PM CDT Sat Mar 27 2021
.SHORT TERM (Tonight through Sunday Night)...
Concur with the deterministic runs that increasing upper forcing
tonight/early Sunday morning associated with the upper level
disturbance, followed by increasing subsidence Sunday
afternoon/Sunday night. The associated cold front is expected to
move across the CWA 09-12z Sunday. Significant SBCAPE in advance
of the front, yet also significant CIN. Upper forcing combined
with convective instability layer aloft could generate convection,
yet moisture aloft will be limited. SPC keeps our CWA out of
general thunderstorms for tonight. Nevertheless, will forecast a
chance for showers areawide after 06z Sunday and a slight chance
for thunderstorms mainly over northern portions of the CWA. In
advance of the front, anticipate that patchy to areas of
advection fog will develop over the bays/nearshore waters then
enter portions of the coastal counties. Drier conditions expected
after the frontal passage. Low relative humidity values expected
Sunday afternoon and Elevated fire weather conditions may occur.
Thus, an RFD may be needed. Uncertain whether wind magnitudes will
warrant an RFW. Cooler Sunday night with lows in the upper 40s to
lower 50s.
&&
.LONG TERM (Monday through Saturday)...
High temperatures Monday will range within the lower 70s to lower
80s in the wake of the cold front. Onshore flow is expected to
return Monday afternoon advecting warmer air into South Texas. With
the warmer air, temperatures Tuesday and Wednesday will gradually
warm in advance of the next cold front. The next cold front is
expected to sweep across South Texas Wednesday evening resulting in
isolated to scattered showers with the possibility of a thunderstorm
or two. Behind the front, cold air will advect into South Texas with
highs in the mid 60s Thursday and lows in the 50s Wednesday and
Thursday nights. Temperatures will begin to warm Saturday with highs
in the mid 70s to mid 80s and lows in the 60s. Although elevated
fire weather conditions are not expected behind the front, it can't
be ruled out. Low relative humidity values will settle in behind the
front with moderate northeasterly winds. If winds were to increase 5
to 10 mph more than forecasted, elevated fire weather conditions
will be probable.
&&
.MARINE...
Small Craft Exercise Caution (SCEC) conditions late this
afternoon/early evening over the southern bays/nearshore waters.
The combination of an upper level disturbance, and associated cold
front, will contribute to isolated to scattered convection Sunday
morning. In advance of the front, expect patchy to areas of
advection fog over the bays and nearshore coastal waters. Strong
offshore flow expected after frontal passage, with Small Craft
Advisory conditions developing. Expect conditions to improve form
west to east after 21z Sunday. Predominate SCEC conditions
expected Sunday night. A weak to moderate northeasterly flow
Monday morning will become onshore by Monday afternoon. Onshore
flow is expected to continue until the next frontal passage which
is expected Wednesday morning. Moderate northeasterly winds
Wednesday morning will increase to strong levels by the afternoon
likely resulting in a Small Craft Advisory conditions. With the
frontal passage, isolated to scattered showers and thunderstorms
will be possible across the local waters Wednesday and Wednesday
night.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 65 76 54 75 62 / 20 40 10 10 0
Victoria 61 74 47 76 58 / 40 40 10 10 0
Laredo 65 80 54 81 62 / 20 40 0 0 0
Alice 64 77 52 79 59 / 30 40 10 10 0
Rockport 64 77 56 72 63 / 30 40 10 10 0
Cotulla 63 81 50 81 59 / 20 20 0 0 0
Kingsville 64 77 52 78 60 / 20 40 10 10 0
Navy Corpus 65 72 59 70 64 / 20 50 10 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory from 10 AM to 7 PM CDT Sunday For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
Small Craft Advisory from 10 AM to 4 PM CDT Sunday For the
following zones: Bays and Waterways from Baffin Bay to Port
Aransas...Bays and Waterways from Port Aransas to Port
O'Connor.
&&
WC/87...SHORT TERM
JCP/84...LONG TERMHazardous weather outlook, Mar 27, 5:00 AM CDT, 11 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 500 AM CDT Sat Mar 27 2021 TXZ229>234-239>247-342>347-442-443-447-281000- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 500 AM CDT Sat Mar 27 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight There is a moderate risk of rip currents today along the gulf- facing beaches. Isolated thunderstorms will be possible late tonight. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a moderate risk of rip currents for Sunday along the gulf- facing beaches. Isolated thunderstorms will be possible on Sunday, and then again Wednesday into Thursday. Severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-281000- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 500 AM CDT Sat Mar 27 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Areas of dense fog will be possible over the bays and coastal waters through 9 AM this morning. Areas of dense fog will be possible again tonight over the bays and coastal waters. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated thunderstorms will be possible on Sunday. Severe weather is not expected at this time. Moderate to strong winds and elevated seas could result in Small Craft Advisory conditions from Sunday morning through Sunday evening. Isolated thunderstorms will be possible Wednesday into Thursday as a cold front moves through the coastal waters. Strong winds and elevated seas are expected to develop behind the cold front with Small Craft Advisory conditions possible from Wednesday evening through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 10:44 PM CDT | Marine Dense Fog Advisory | CRP | 13 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.